# SDR RU3A20191206070

- Difficulty date: November 13, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 15,264 hours, 8,246 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Guidance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER BOOST LIGHT ILLUMINATED INFLIGHT 3+20.  EXTINGUISHED DURING DESCENT PASSING 20,000 FT.  MX REPLACED BOTH FLIGHT GUIDANCE COMPUTERS.  AWAITING QAF. CONTINUE TO MONITOR
